# SDR ASAA2017102322296

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 9,138 hours, 3,086 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS PREVIOUS REPORTS OF FAULT LIGHT AND FAULT MESSAGE 49-61223.   INLET TEMP SENSOR SHOWS SHORT CIRCUIT.  ACFT GROUNDED.  REMOVED AND REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-31. RAN APU AND PERFORMED INSTALLATION TEST AND APU BITE PROCEDURE IAW AMM 49-61-00. NO FAILURES FOUND.
